# SDR DALA201902110870

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 73,289 hours, 54,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Bs 1309-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON AFT LAVATORY ACCESS PANEL BTW STA Y 1309 -1322 AND BTW LOG 20LH -21LH FUS. CORROSION LEVEL 2. AFT LAVATORY ACCESS PANEL,SKIN AND INTERNAL DOUBLER WERE REPAIRED PER ER/A 473500-14 REV. A SECTION II AND ETI-88-19-009 REV.3. PERFORM AN EXTERNAL GENERAL VISUAL INSPECTION WITHIN EVERY 8000 CYCLES PER ER/A 473500-14 REV. A SEC. III. REPETITIVE INSPECTION WILL BE FOLLOWED UNDER LOG NBR 0937432. (LP0938403)
